# SDR DALA2017010600174

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 49,002 hours, 16,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING AFT CARGO LEFT TUNNEL,  FOUND THE FLOORBEAM STABILIZATION STRAP CRACKED AT BS 1620, LBL 45.  ACCOMPLISHED A PERMANENT REPAIR IAW ER/A 384483-14MA REV.D.
